# SDR CALA9601134

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952906
- Condition: Inoperative
- Location: Ap System
- Part time: 3,738 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL OF 30 DEGREES LEFT AT 7,000 FEET AND 210 KNOTS. THE AUTOPILOT WAS DISCONNECTED AND LEVEL FLIGHT WAS REGAINED.  WHEN THE AUTOPILOT WAS RECONNECTED THE AIRCRAFT FLEW NORMALLY.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEMS.  MAINTENANCE TESTED THE AUTOPILOT AND DFC SYSTEMS AND PERFORMED A LAND VERIFY WITH ALL SYSTEMS PASSING TEST.  THE YAW DAMP COUPLER WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE AND TESTED IAW MM 22-12-31. THE SDR WILL REMAIN OPEN PENDING SHOP FINDINGS ON YAW DAMP COUPLER.  THE YAW DAMP COUPLER VENDOR TEAR-DOWN REPORT STATED THAT REJECTION OF THE COMPONENT WAS NOT CONFIRMED.  PART TOTAL CYCLES, 2,077.
